# SDR IPXA2018052530007

- Difficulty date: May 21, 2018
- Submitted: May 25, 2018
- Operation: Air carrier
- Aircraft: N121UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0806
- Aircraft time: 19,034 hours, 12,273 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: B5327084800000
- Part serial: UNK
- Condition: Damaged
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBOARD 241YH HAD DAMAGE.  FABRICATED A NEW FLOORBOARD IAW EO A300-5320-40552-B.
